# SDR FDEA200902250719

- Difficulty date: February 25, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N5160
- Condition: Cracked
- Location: Bs 325-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 325-345, BL 0, INTERCOSTAL WEB IS CRACKED.  REMOVED CRACKED INTERCOSTAL WEB AT BS 325-345, BL 0, PER SRM 51-40-05.  RECEIVED NEW WEB ON MAE TRAVELER NR T9/781257, LOCATED, DRILLED PER SRM 51-40-05.  INSTALLED REPLACEMENT INTERCOSTAL WEB PER SRM 51-40-05 AT BS 325-345, BL 0.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
